# SDR CALA2015091494349

- Difficulty date: September 14, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 43,255 hours, 18,730 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILS TEST, FAULT LT FWD EXTERIOR LIGHTS.  TROUBLE SHOT TO DOOR 1L SLIDE PACK.  HAS OPEN IN ONE BULB, WILL NEED TO HAVE SLIDE PACK REPLACED.
